# SDR ASAA2021050634767

- Difficulty date: May 6, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 45,805 hours, 13,547 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH009032
- Condition: Noisy
- Location: Nr 2
- Part time: 31,450 hours, 10,177 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 60191450, L/E LOCKOUT REMAINS WITH STANDBY ALTERNATE PROCEDURES & UNCOMMON NOISE HEARD WHILE RUNNING #2 ENGINE. GROUNDED - YES. WHILE IDLING #2 ENGINE VIBRATION & NOISE ENDED W/ IDG DISCONNECT. REMOVED AND REPLACED #2 IDG REF B737-800 AMM 24-11-11 DURING IDLE RUN THE ODD VIBRATION NOISE WAS NO LONGER THERE.
